Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin

Posted by Toby on October 13, 1998, at 16:05:37

In reply to Re: More info, please, posted by Karen on October 13, 1998, at 12:11:30

I just don't know about the Neurontin... I have used Depakote for intractable anxiety with good results and Neurontin is kind of in the same class as Depakote, so maybe your doctor knows something I haven't heard of yet. See Lisa's post above; she reports that Neurontin initially caused the overbreathing but has now resolved, so perhaps it will be helpful. As an aside, Lisa asked if Neurontin affected the lungs specifically: I think not; I don't know why SSRI's and Neurontin would cause that specific side effect, and the pneumonia was during a clinical trial so it had to be reported even though it most likely had nothing to do with the medication.
Please don't take your son's medication, even if it means you have to be off meds a few days when on vacation or whatever; the reason being that they can interact with each other sometimes and shoot up the blood level of serotonin and you can get really nasty side effects and even get toxic that way.
If the Neurontin doesn't give relief, talk to him again about Buspar or the Pindolol/Atenolol option. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:860